# SDR DL76L040379

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 65,680 hours, 10,236 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 321003166
- Part serial: DL1091DL14
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT WHILE ATTEMPTING LEFT TURN, AIRCRAFT DID NOT RESPOND TO TILLER INPUTS.  CONTINUED STRAIGHT AHEAD AND SKID WAS NOTED.  LEFT ENGINE WAS RUNNING AT TIME OF SKID.  SPEED WAS 8-10 KNOTS, POWER WAS 78 PERCENT N2.  A/C WEIGHT 292,400.  TEST OF NOSE STEERING SYSTEM, FOUND OK.  INSPECTED AXLES AND WHEEL BEARINGS, ALL FOUND OK.  REPLACED BOTH NOSE WHEEL ASSY'S.  LEFT NOSE TIRE WAS FLAT ON RETURN TO GATE.  TAXIWAY WHERE SKID OCCURRED WAS JUST REPAVED ONLY HOURS BEFORE INCIDENT HAPPENED.  LEFT ENGINE WAS ONLY ENGINE RUNNING WHEN GOING INTO LEFT TURN.
